# SDR 2002FA0001212

- Difficulty date: October 24, 2002
- Submitted: October 24, 2002
- Operation: General aviation
- Aircraft: N216RN
- Make and model: Avions R2160
- Aircraft serial: NR200
- Aircraft time: 7,011 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 522304010
- Part serial: 08309301
- Condition: Damaged
- Location: Fuel Qty
- Part time: 7,011 hours
- Stage of operation: AB
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL QUANTITY TRANSMITTER, HAS INTERNAL DAMAGE CAUSING THE RHEOSTAT TO STICK.  CONDITION ALLOWED THE TRANSMITTER TO SEND AN ERRONEOUS SIGNAL TO THE FUEL QUANTITY INDICATOR.
